Taking both letro and adex at the same time is dumb when they both do the same thing.
--------> I always thought Arimidex stops the conversion process from T to E and Letro actually kills off the E that’s there. This is why I was on Adex so long and it was not helping my Gyno at all, in fact it was getting worse. Adex did nothing to reduce my blood levels of E that were already elevated.
Letro is harsh in its effects and dose response varies wildly. For that reason it is best avoided.
------------> Fact is, it worked wonders and has almost erased the gyno in just 11 days.
You cannot stay on SERMs. Do not stop the SERM suddenly, taper off.-----Will do for sure! I’m in the taper off phase now.
1mg adex EOD is a large amount of adex, that should be more than enough.------See above…yes, enough once E levels are dropped but not enough to do anything about the E that was already in my system.
Suggest that you reduce hCG dose now that your testes are physically recovered. Too much can actually down regulate your LH receptors - a bad thing. Try 500iu SC EOD. Get the adex levels down first. You do not want to be on the adex + letro when you reduce your hCG and E production. Your large dose of hCG is not sustainable.----I asked 2 docs about the dosage I’m on of the HCG (1500 units every other day) and they both tell me that’s a common fallacy and they don’t know where it comes from. Both said they’ve seen multiple medical studies showing long term 1500 EOD is fine and causes no problems. Also, said they have NEVER seen any studies showing down regulation. Wish I could find this info showing that somewhere on the net! (Besides simple statements made by everyone on BB and TRT forums.) Let me know if you can point me towards one so I can show the docs!
There is aromatase in the testes and normal T levels inside the testes are 80 times higher than serum levels. That is a lot of testosterone pressure on the aromatase reaction process. With your current hCG dose that is 6 times what is normally used for TRT, your intratesticular testosterone levels are probably way beyond normal.
What were your LH labs? List level, units and range.
------LH tests DATE / LEVEL
May 3.4 (maybe a different test method of reporting?)
Most on TRT use 250iu hCG EOD to counteract the loss of LH from HPTA shutdown.
If your T levels are not satisfactory with 500iu EOD, then start injecting.
What are your free and total T levels now?
----------->Just now talked the doc into doing the Free Test and supposed to get the results tomorrow. Tests so far for total T are:
I think he put me on the HCG about June, thus the increase in July December readings.
Do you have E2 lab results?
----------------->Yes, and again, waiting on more results tomorrow…but thus far tests were:
December 68.47 <—that’s when he put me on the A-dex, took it all January, 1 mg per day and gyno kept growing!
When you did adex alone, did you get E2 labs? When on adex alone, what happened to your libido and mood?------> Those test results I get tomorrow will show the Adex only results of E. Didn’t start the other until after that blood test.
Did you have prolactin levels tested? Elevated prolactin can shut down your HPTA. Prolatin + estrogen = gyno.
------->Yes, and currently on .25MG Dostinex 2 x per week. (.5mg per week total.
As you can see, started the Dostinex after the March test and it’s been dropping since. No Prolactin problem at all connected to this bout with Gyno as you can tell by above results.
You did not state your age or physical condition. If younger, your pituitary should be scoped to check for a growth that reduces LH and/or increases prolactin. Did you have any accidents, whiplash or blows to the head in the time frame leading up to these problems? Have you had any disturbances to your vision? You are having symptoms treated, but the root cause is not known.
------------------> 38 years old, 5-8, 185, muscular, lift 5 days per week and about 3 hours total cardio per week, have been lifting since 16. Right off the bat, he suspected pituitary probs, did an MRI and came back all normal, no tumors. No major head injuries / whiplash since playing highschool sports, nothing significant then either.
Some drugs/meds can affect the liver, increase E, which lowers T. These can be Rx, OTC, alcohol, stimulants. Liver problems can do the same. Tea tree oil or lavender are also estrogenic and there are a few examples where these have create gyno.---------Don’t really take too much OTC stuff. I eat very clean and lean but I do have very strong coffee in the mornings and once in a while pop an ephedrine to help bust out a good workout.
See above comments below yours, trying to anwer all of your questions. Hope this helps you get a better understanding of what’s going on. Thanks for the comments, greatly appreciated. Any additional comments with the new info above? Also, here’s a chart I made up…note the E has been cut in 1/2 of what real values are since it was screwing up the graph, so double the E values line.